Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 58, Number 2
HTML articles powered by AMS MathViewer

An appreciation of Jean Bourgain’s work
Peter Sarnak HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 151-153
Exploring the toolkit of Jean Bourgain
Terence Tao HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 155-171
On the work of Jean Bourgain in nonlinear dispersive equations
Carlos E. Kenig HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 173-189
Bourgain’s work in Fourier restriction
Ciprian Demeter HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 191-204
The legacy of Jean Bourgain in geometric functional analysis
Keith Ball HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 205-223
The uncertainty principle: Variations on a theme
Avi Wigderson and Yuval Wigderson HTML | PDF
Bull. Amer. Math. Soc. 58 (2021), 225-261
PDF
Bull. Amer. Math. Soc. 58 (2021), 263-276